On level-transitivity and exponential growth

Klimann, Ines
December 2017
Semigroup Forum;Dec2017, Vol. 95 Issue 3, p441
Academic Journal
We prove that if the group generated by an invertible and reversible Mealy automaton acts level-transitively on a regular rooted tree, then the semigroup generated by the dual automaton has exponential growth, hence giving a decision procedure of exponential growth for a restricted family of automaton (semi)groups.


Related Articles

  • On some semigroups of the partial transformation semigroup. Trendafilov, Ivan D.; Vladeva, Dimitrinka I. // AIP Conference Proceedings;Nov2012, Vol. 1497 Issue 1, p371 

    Finite semigroups arise as syntactic semigroups of regular languages and as transition semigroups of finite automata. Among the most important and intensively studied classes of finite semigroups are the partial transformation semigroup and the semigroup of all order-preserving partial...

  • ON GENERATORS AND PRESENTATIONS OF SEMIDIRECT PRODUCTS IN INVERSE SEMIGROUPS. Dombi, E. R.; Ruškuc, N. // Bulletin of the Australian Mathematical Society;Jun2009, Vol. 79 Issue 3, p353 

    In this paper we prove two main results. The first is a necessary and sufficient condition for a semidirect product of a semilattice by a group to be finitely generated. The second result is a necessary and sufficient condition for such a semidirect product to be finitely presented.

  • Finiteness Properties of Varieties and the Restriction to Finite Algebras. Jackson, Marcel; Volkov, M. V. // Semigroup Forum;Mar2005, Vol. 70 Issue 2, p159 

    It is known that the variety generated by a finite semigroup is finitely axiomatisable if and only if it is finitely axiomatisable in the class of finite semigroups (M. Sapir). We examine similar restrictions for most other common finiteness properties of semigroup varieties.

  • ASYNCHRONOUS EXPONENTIAL GROWTH OF A BACTERIAL POPULATION. BOULANOUAR, MOHAMED // Electronic Journal of Differential Equations;2014, Vol. 2014, p1 

    In this work, we complete a study started earlier in wherein a model of growing bacterial population has been the matter of a mathematical analysis. We show that the full model is governed by a strongly continuous semigroup. Beside the positivity and the irreducibility of the generated...

  • Non-group Ranks in Finite Full Transformation Semigroups. Xiuliang Yang // Semigroup Forum;1998, Vol. 57 Issue 1, p42 

    Let T[subn] be the full transformation semigroup on a finite set. Both rank and idempotent rank of the semigroup K(n,r) were studied by Gomes and Howie [3], Howie and McFadden [4], where K(n,r) = {α ∈ T[subn]: |im α|≤r}, 2≤r≤n-1. In this paper we prove that the...

  • Three Examples of Join Computations. Azevedo, Assis; Zeitoun, Marc // Semigroup Forum;1998, Vol. 57 Issue 2, p249 

    This article answers three questions of J. Almeida. Using combinatorial, algebraic and topological methods, we compute joins involving the pseudovariety of finite groups, the pseudovariety of semigroups in which each idempotent is a right zero and the pseudovariety generated by monoids M such...

  • Finite Groups in βN are Trivial. Zelenjuk, E.G. // Semigroup Forum;1997, Vol. 55 Issue 1, p131 

    Presents an exposition of the complete proof that finite groups in semigroup βN are trivial. Left topological group; Theorems, lemmas and proof.

  • Studying Semigroups of Mappings Using Quasi-identities. Vernitski, A.S. // Semigroup Forum;2001, Vol. 63 Issue 3, p387 

    We define pq-varieties as classes of finite semigroups closed under the formation of subsemigroups and finitary direct products. Different examples of pq-varieties arise naturally in the study of semigroups of mappings. We, consider for these pq-varieties two typical problems of the theory of...

  • A Note on the Equation PH =J *H. Steinberg, Benjamin // Semigroup Forum;2001, Vol. 63 Issue 3, p469 

    Presents a generalization of the results of finite monoid theory that the pseudovariety of block groups is generated by power groups. Theorems; Lemmas; Proofs.

  • Implicative Partially Ordered Semigroups. Jie Meng; Baosheng Kang // Southeast Asian Bulletin of Mathematics;2000, Vol. 24 Issue 4, p585 

    Presents a study on the notion of implicative partially ordered semigroups, posemigroups, as a generalization of implicative negative partially ordered semigroups. Introduction of the concept of filters; Discussion on how to generate a filter and a regular filter by a set; Investigation on the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics